Alert archive / California / Flash Flood Warnings in 2014
Flash Flood Warning 61, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 12:55 PM PDT for San Bernardino County, California. It was in force for 6 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 12:55 PM PDT (19:55 UTC)
- Expired
- Aug 3, 2014, 7:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
The radar
The Las Vegas radar (KESX), 180 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 2:41 PM PDT | FLASH FLOOD | 20 W Vidal Junction, CA | CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY 62 WAS REPORTED CLOSED. |
| Aug 3, 2:41 PM PDT | FLASH FLOOD | 28 Wsw Vidal Junction, CA | CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. |
| Aug 3, 2:41 PM PDT | FLASH FLOOD | 28 Wsw Vidal Junction, CA | CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY 62 WAS REPORTED CLOSED. |
| Aug 3, 4:42 PM PDT | FLASH FLOOD | 28 Wsw Vidal Junction, CA | A TOTAL OF 26 PEOPLE WERE RESCUED FROM A DOZEN VEHICLES ALONG STATE ROUTE 62 BETWEEN TWENTYNINE PALMS AND VIDAL JUNCTION. SEVERAL WERE SWIFTWATER RESCUES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 106 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 7.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 971 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
199
WGUS55 KVEF 031955
FFWVEF
CAC071-032300-
/O.NEW.KVEF.FF.W.0061.140803T1955Z-140803T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
1255 PM PDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 400 PM PDT
* AT 1250 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER EXTREME SOUTHEASTERN SAN
BERNARDINO COUNTY...OR 46 MILES WEST OF PARKER. THE STORM PRODUCING
FLASH FLOODING WAS NEARLY STATIONARY. RAINFALL RATES OF A HALF OF
AN INCH AN HOUR OR MORE ARE POSSIBLE WITH THIS STORM. THIS WILL
CAUSE SEVERAL INCHES OF WATER TO CROSS LOW SPOTS ALONG HIGHWAY 62.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 62 BETWEEN MILE MARKERS 63 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3412 11549 3409 11554 3419 11554 3419 11491
3408 11490 3407 11508 3407 11532
$$
STACHELSKI4 follow-up statements
961
WGUS75 KVEF 032059
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
159 PM PDT SUN AUG 3 2014
CAC071-032300-
/O.CON.KVEF.FF.W.0061.000000T0000Z-140803T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
159 PM PDT SUN AUG 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 PM PDT FOR
SOUTHEASTERN SAN BERNARDINO COUNTY...
AT 155 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA. RAINFALL TOTALS IN EXCESS OF A HALF AN INCH AN HOUR WERE SHOWN
WITH THIS STORM. THIS WILL CAUSE SEVERAL INCHES OF WATER ALONG WITH
MUD AND ROCKS TO FLOW ACROSS LOW SPOTS ON HIGHWAY 62 EAST OF
TWENTYNINE PALMS.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 62 BETWEEN MILE MARKERS 63 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3412 11549 3409 11554 3419 11554 3419 11491
3408 11490 3407 11508 3407 11532
$$
STACHELSKI481
WGUS55 KVEF 032246
FFWVEF
CAC071-040200-
/O.EXT.KVEF.FF.W.0061.000000T0000Z-140804T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
346 PM PDT SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
* UNTIL 700 PM PDT
* AT 340 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING FROM A THUNDERSTORM OVER SOUTHEASTERN SAN BERNARDINO
COUNTY...OR 46 MILES EAST OF TWENTYNINE PALMS. HIGHWAY 62 WAS
REPORTED CLOSED BETWEEN VIDAL JUNCTION AND TWENTYNINE PALMS DUE TO
FLASH FLOODING EARLIER ON HIGHWAY 62. A REPORT OF 400 VEHICLES
STUCK ON HIGHWAY 62 DUE TO FLOODING WAS RECEIVED FROM CALIFORNIA
HIGHWAY PATROL EARLIER. NEW THUNDERSTORMS CAPABLE OF PRODUCING
HEAVY RAIN ARE NOW MOVING OVER THE SAME AREAS THAT SAW FLOODING
EARLIER. THIS WILL CREATE NEW FLOODING AS WELL AS RAISE
FLOODWATERS IN AREAS ALREADY FLOODED.
* LOCATIONS IMPACTED INCLUDE...
HIGHWAY 62 BETWEEN MILE MARKERS 63 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3412 11549 3409 11554 3419 11554 3419 11491
3408 11490 3407 11508 3407 11532
$$
STACHELSKI966
WGUS75 KVEF 040035
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
535 PM PDT SUN AUG 3 2014
CAC071-040200-
/O.CON.KVEF.FF.W.0061.000000T0000Z-140804T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
535 PM PDT SUN AUG 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM PDT FOR
SOUTHEASTERN SAN BERNARDINO COUNTY...
AT 530 PM PDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED AREA.
RAINFALL ESTIMATES FROM RADAR OF OVER ONE INCH WERE SHOWN IN SOME
AREAS ALONG HIGHWAY 62 EAST OF TWENTYNINE PALMS AND WEST OF VIDAL
JUNCTION. HIGHWAY 62 WAS CLOSED IN THIS AREA DUE TO FLOODING EARLIER
TODAY AND REPORTS OF A SWIFTWATER RESCUE AND VEHICLES STUCK IN
BETWEEN WASHES WERE RECEIVED FROM THIS AREA.
LOCATIONS IMPACTED INCLUDE...
HIGHWAY 62 BETWEEN MILE MARKERS 63 AND 103.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3412 11549 3409 11554 3419 11554 3419 11491
3408 11490 3407 11508 3407 11532
$$
STACHELSKI062
WGUS75 KVEF 040158
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
658 PM PDT SUN AUG 3 2014
CAC071-040207-
/O.EXP.KVEF.FF.W.0061.000000T0000Z-140804T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
658 PM PDT SUN AUG 3 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 700 PM PDT FOR SOUTHEASTERN
SAN BERNARDINO COUNTY...
HEAVY RAINFALL HAS ENDED IN THE HIGHWAY 62 AREA EAST OF TWENTYNINE
PALMS AND WEST OF VIDAL JUNCTION. RUNOFF FROM EARLIER TODAY WILL
CONTINUE TO SUBSIDE WHERE IT IS STILL ONGOING BUT NO NEW FLOODING IS
EXPECTED. THUS THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE FOR
THIS AREA.
LAT...LON 3412 11549 3409 11554 3419 11554 3419 11491
3408 11490 3407 11508 3407 11532
$$
STACHELSKIWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 10:07 AM PDT, 2 hours 48 minutes earlier.
Area forecast discussion, Aug 3, 10:07 AM PDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 1007 AM PDT SUN AUG 3 2014 .SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY RAIN CAN BE EXPECTED TODAY AS DEEPER MOISTURE AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY IN THE UPCOMING WEEK. && .UPDATE... LIGHT TO MODERATE SHOWERS ARE PIVOTING AROUND THE UPPER LOW CENTERED OVER SOUTHWEST CALIFORNIA. A BAND STRETCHING FROM DIAMOND RANCH TO SEARCHLIGHT TO MOUNTAIN PASS TO DUMONT DUNES WILL CONTINUE TO LIFT NORTH...WITH CLEARING NOTED ALONG THE LOWER COLORADO RIVER VALLEY FROM LAKE HAVASU CITY SOUTHWARD. ANOTHER VORT MAX IS STARTING TO ROUND THE UPPER LOW OVER THE NORTHERN BAJA PENINSULA. THIS WILL INCREASE SHEAR ALONG THE LOWER COLORADO RIVER VALLEY FROM YUMA TO BLYTHE WITHIN AN ALREADY DESTABILIZING ENVIRONMENT. CONVECTION SHOULD DEVELOP ACROSS THAT AREA...WHICH COULD CONTAIN STRONGER WINDS...THIS AFTERNOON BEFORE SLIDING NORTHWARD GENERALLY ALONG THE LOWER COLORADO RIVER VALLEY. CONVECTION COULD BE STRONG ACROSS SOUTHERN MOHAVE AND EASTERN SAN BERNARDINO COUNTIES BEFORE WEAKENING AS IT CONTINUES NORTH. THIS MEANS GENERALLY A LATER START OF CONVECTION FOR OUR AREA. HOWEVER...WITH THE VORT MAX MOVING DIRECTLY OVER THE FORECAST AREA OVERNIGHT...THE CHANCE OF SHOWERS AND STORMS WILL CONTINUE YET LIFT NORTH. MADE A FEW ADJUSTMENTS TO THE POP AND WEATHER TRENDS OVER THE NEXT FEW HOURS. NOT SEEING ANY LIGHTNING AT THIS TIME...SO HAVE CUT BACK ON THUNDER WORDING. HAVE RAMPED UP THUNDER WORDING THROUGH THE AFTERNOON AS WE WILL GRADUALLY DESTABILIZE THROUGH THE DAY FROM SOUTH TO NORTH. OUR NORTHERN CWA REMAINS A QUESTION MARK AS TO WHETHER IT WILL DESTABILIZE ENOUGH FOR SOME HEAVIER CONVECTION...BUT THE 4KM NAM DEPICTS PERHAPS AN ENHANCED BAND OF CONVECTION THIS EVENING IN THE NORTH. GIVEN THERE IS SOME POTENTIAL FOR ENHANCEMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. && .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY MORNING WILL BE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT OF OUTFLOW BOUNDARY. MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY MORNING. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH CORRIDORS. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...PERIODS OF RAIN WITH ISOLATED TSRA ARE EXPECTED THROUGH THIS AFTERNOON ACROSS THE AREA. BETWEEN 22Z TODAY AND 03Z MONDAY SHRA/TSRA SHOULD DEVELOP ACROSS THE SOUTHEASTERN PORTION OF THE AREA AND MOVE NORTHWEST TO NORTH. THIS ACTIVITY SHOULD BE CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY. OTHERWISE EXPECT CIGS TO MAINLY BE BETWEEN 7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER 1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY MORNING. && .SPOTTER INFORMATION STATEMENT...SPOTTER ACTIVATION MAY BE NEEDED TODAY FOR THUNDERSTORMS WITH VERY HEAVY RAIN AND POTENTIAL FLASH FLOODING. ISOLATED STRONG WINDS FROM CONVECTION ARE ALSO POSSIBLE ACROSS SOUTHERN MOHAVE AND EASTERN SAN BERNARDINO COUNTIES. && .PREVIOUS DISCUSSION... 222 AM PDT SUN AUG 3 2014 .SHORT TERM...SATELLITE LOOP SHOWED MAIN CIRCULATION CENTER NEAR ENSENADA EARLY THIS MORNING AND MOVING NORTH. SHOWERS AND THUNDERSTORMS WERE MOVING WEST TO NORTHWEST ACROSS MUCH OF THE CWA EARLY THIS MORNING...WITH RAIN AMOUNTS MOSTLY LIGHT THUS FAR. COMBINATION OF VERY HIGH PRECIPITABLE WATER /AS MUCH AS TWO INCHES IN THE FAR SOUTHERN CWA/ AND FORCING ASSOCIATED WITH THE UPPER LOW STILL JUSTIFIES THE FLASH FLOOD WATCH. DRIER AIR WILL START TO WORK INTO THE SOUTHWEST CWA MONDAY AS THE UPPER LOW BEGINS TO LIFT NORTH OF THE AREA...BUT PRECIP CHANCES WILL REMAIN IN PLACE FOR THE NORTHEAST THREE QUARTERS OF THE REGION. THE DRIER AIR MAKES MORE EASTWARD PROGRESS ON TUESDAY...BUT ANY LINGERING STORMS COULD BE STRONG AS STRONGER UPPER LEVEL WINDS COME INTO PLAY. .LONG TERM...WEDNESDAY THROUGH SATURDAY...THE MEDIUM RANGE MODELS CONTINUE TO INDICATE A DRY SOUTHWEST FLOW ALOFT STRENGTHENING OVER THE REGION WEDNESDAY AND THURSDAY AS THE AXIS OF A BROAD TROUGH GRADUALLY LIFTS FROM CALIFORNIA ACROSS THE GREAT BASIN. AT FIRST GLANCE...THIS APPEARS TO BE A DRY PATTERN BUT A CLOSER LOOK AT GFS AND ECMWF SFC-700 MB WINDS DO NOT INDICATE A REAL STRONG SCOURING SOUTHWESTERLY COMPONENT. THE CONCERN IS THAT THE DEEP MOISTURE CURRENTLY IN PLACE MAY BE SLOWER TO EXIT THAN INDICATED BY THE MODELS AND THE LATEST ECMWF ACTUALLY KEEPS 8-12 DEGREE 850 MB DEWPOINTS IN PLACE OVER SOUTHERN NEVADA WEDNESDAY WHILE MID LEVELS DRY OUT. THE NAM AND GFS DEPICT CONSIDERABLY DRIER LOW LEVELS WEDNESDAY. THOUGH NO SIGNIFICANT CHANGES TO THE FORECAST WERE MADE...WILL KEEP A 15 PERCENT POP IN THE SPRING MOUNTAINS/SHEEP RANGE WEDNESDAY AND THURSDAY WITH 15-25 POPS IN THE ARC FROM NORTHERN INYO COUNTY ACROSS SOUTH CENTRAL NEVADA AND NORTHWEST ARIZONA. THE 60-70 KNOT JET AND CONSIDERABLE SHEER PROFILE EVIDENT FROM FORECAST SOUNDINGS WEDNESDAY WOULD FAVOR WELL ORGANIZED STORMS WITH A TENDENCY TO BECOME SEVERE IF ENOUGH MOISTURE REMAINS...SO IT IS WORTH KEEPING IN MIND OVER THE NEXT FEW DAYS. THE ECMWF INDICATES ADDITIONAL MOISTURE PUSHING UP ACROSS WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND AS A CLOSED HIGH SETS UP OVER NEW MEXICO AND AND THE SOUTHERN ROCKIES A WEAK TROUGH HANGS ALONG THE WEST COAST. POPS WERE INCREASED A LITTLE FOR MOHAVE COUNTY ACCORDINGLY. THE TROUGH OVER THE REGION WEDNESDAY AND THURSDAY SHOULD KEEP TEMPERATURES A FEW DEGREES BELOW NORMAL AND HIGHS WERE NUDGED DOWN SLIGHTLY THOSE DAYS BASED ON THE LATEST ECMWF/GFS BC GUIDANCE. && UPDATE...PADDOCK AVIATION...STACHELSKI SHORT TERM...MORGAN LONG TERM...ADAIR FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE: HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 1:00 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 45 min |
| Aug 3, 1:36 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 39 min |
| Aug 3, 1:45 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 6 hr |
| Aug 3, 4:22 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
| Aug 3, 4:33 PM PDT | Severe Thunderstorm Warning | VEF | San Bernardino | 42 min |
| Aug 3, 4:39 PM PDT | Flash Flood Warning | VEF | San Bernardino | 3 hr |
Nearby
Flash Flood Warnings in California, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.